# SDR MASA2009011100017

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Chafed
- Location: Cowling
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  LT AND RT UPPER AND LWR CORE COWL DOORS, CHAFE DAMAGE AT AFT EDGE.
